Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 23, 2012, 1:35 AM EDT for Pierce County, Wayne County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2012, 1:35 AM EDT (05:35 UTC)
- Expired
- May 23, 2012, 2:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Pierce County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS52 KJAX 230535
SVRJAX
GAC229-305-230615-
/O.NEW.KJAX.SV.W.0081.120523T0535Z-120523T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 AM EDT WED MAY 23 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 215 AM EDT
* AT 136 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF SCREVEN...OR NEAR PATTERSON...AND
MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCREVEN...JESUP...GARDI AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3165 8182 3143 8172 3139 8214 3147 8218
3148 8216 3147 8214 3150 8213 3167 8183
TIME...MOT...LOC 0536Z 250DEG 14KT 3145 8210
$$
TRABERT2 follow-up statements
255
WWUS52 KJAX 230600
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 AM EDT WED MAY 23 2012
GAC229-230610-
/O.CAN.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
PIERCE GA-
200 AM EDT WED MAY 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
3143 8172
TIME...MOT...LOC 0600Z 250DEG 14KT 3148 8200
$$
GAC305-230615-
/O.CON.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
WAYNE GA-
200 AM EDT WED MAY 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR CENTRAL WAYNE COUNTY...
AT 200 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SCREVEN...OR 10 MILES NORTHEAST OF PATTERSON...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JESUP...GARDI...DOCTORTOWN AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
3143 8172
TIME...MOT...LOC 0600Z 250DEG 14KT 3148 8200
$$
TRABERT593
WWUS52 KJAX 230613
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 AM EDT WED MAY 23 2012
GAC305-230623-
/O.EXP.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
WAYNE GA-
213 AM EDT WED MAY 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY WILL
EXPIRE AT 215 AM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
3143 8172
TIME...MOT...LOC 0613Z 250DEG 14KT 3150 8194
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:35 PM EDT, 4 hours earlier.
Area forecast discussion, May 22, 9:35 PM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 935 PM EDT TUE MAY 22 2012 ...SCATTERED STRONG STORMS CONTINUE ACROSS SOUTHEAST GEORGIA... .UPDATE...A DEEP LAYER UPPER VORTEX CONTINUED TO TRIGGER SCATTERED STRONG STORMS ACROSS OUR SE GA ZONES THIS EVENING...WITH VERY COLD TEMPS ALOFT PER EVENING RAOBS. THE 00Z TAE RAOB REPORTED -16 DEG C TEMPS AT 500 MB AND JAX HAD -13 DEG C. WATER VAPOR IMAGERY INDICATED THAT THE UPPER LOW WAS BEGINNING TO LIFT NE. DESPITE LOW LEVEL DESTABILIZATION THIS EVENING DUE TO THE LOSS OF INSOLATION AND COLD GUST FRONTS...STILL ANTICIPATE THE POTENTIAL FOR CONVECTION TO CONTINUE THROUGH ABOUT 2 AM ACROSS OUR SE GA ZONES AND THE ADJACENT COASTAL WATERS UNTIL A LARGE AREA OF SUBSIDENCE...CURRENTLY ROTATING ESE ACROSS AL AND THE FL PANHANDLE...MAKES IT TO THE SE GA ATLANTIC COAST LATE TONIGHT/EARLY WED MORNING. THE MAIN CONVECTIVE HAZARDS WILL BE HAIL AND GUSTY WINDS. SURFACE TEMPS WERE ALL ACROSS THE MAP THIS EVENING DUE TO COLD POOLS. HOMERVILLE AND DOUGLAS WERE ALREADY AT 64 DEG AROUND 9 PM...WHILE GAINESVILLE WAS STILL REPORTING 81 DEG. POSSIBLE THAT MAINLY OF OUR INLAND SE GA ZONES WERE ALREADY NEAR THEIR LOW TEMPS FOR TONIGHT...AND WILL TWEAK THE FORECAST TO INDICATE TEMPS NEAR STEADY WITH MINS IN THE LOW 60S. FARTHER SOUTH ACROSS NE FL...AFTN DEW PTS MIXED OUT INTO THE MID/UPPER 50S ACROSS THE SUWANNEE VALLEY TO OCALA...AND WILL CARRY MINS NEAR 60 TO LOW 60S ACROSS THESE AREAS. TOWARD THE ATLANTIC COAST AND ST JOHNS RIVER BASIN...MINS WILL BE WARMER IN THE MID/UPPER 60S TO NEAR 70 ALONG THE COAST. && .AVIATION...TEMPO TS POSSIBLE AT SSI WITHIN THE NEXT COUPLE OF HOURS...OTHERWISE PREVAILING VFR TONIGHT LESS GNV WHERE MVFR DUE TO LOW BR/CIGS MAY DEVELOP PRIOR TO SUNRISE WED MORNING. && .MARINE...SSW WINDS 10-15 WILL PREVAIL TONIGHT WITH SEAS 2-4 FT. RIP CURRENTS: ELEVATED RISK ANTICIPATED AGAIN ON WED DUE TO LINGERING ENE SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 63 90 64 / 60 60 10 10 SSI 84 69 87 72 / 60 50 10 10 JAX 90 65 90 67 / 60 40 20 20 SGJ 90 69 86 70 / 50 30 20 20 GNV 90 63 91 65 / 30 20 20 20 OCF 90 64 93 66 / 30 10 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/SHULER/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 105 PM EDT TUE MAY 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 105 PM EDT TUE MAY 22 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE FORECAST AREA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND LARGE HAIL. MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING. WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TODAY AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO CONTINUED EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 22, 10:42 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 5 WNW KINGSLAND 30.82N 81.74W
05/22/2012 CAMDEN GA 911 CALL CENTER
TREES BLOWN DOWN IN THE BROWNTOWN AREA.
1018 PM TSTM WND DMG 1 NNW WOODBINE 30.97N 81.73W
05/22/2012 CAMDEN GA 911 CALL CENTER
TREES WERE BLOWN DOWN IN WOODBINE. SOME TREES WERE BLOWN
INTO POWER LINES WHICH CAUSED DAMAGE TO TRANSFORMERS.
&&
AENYEDILocal storm report, May 22, 10:57 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 2 ENE ST. SIMONS 31.18N 81.34W
05/22/2012 M1.00 INCH GLYNN GA 911 CALL CENTER
QUARTER SIZE HAIL WAS REPORTED ON JEKYLL ISLAND.
1012 PM HAIL 2 SE BRUNSWICK 31.13N 81.45W
05/22/2012 M1.00 INCH GLYNN GA 911 CALL CENTER
QUARTER SIZE HAIL WAS REPORTED ON THE SOUTHSIDE OF THE
BRUNSWICK. THE TIME OF THE HAIL WAS BASED ON RADAR.
&&
AENYEDILocal storm report, May 23, 12:04 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1204 AM EDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST 5 ENE BRUNSWICK 31.16N 81.39W
05/22/2012 E50.00 MPH GLYNN GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF AN ESTIMATED 50 MPH
WIND GUST ON ST. SIMONS ISLAND.
1026 PM HAIL 5 ENE BRUNSWICK 31.16N 81.39W
05/22/2012 M0.75 INCH GLYNN GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF DIME TO NICKEL SIZED
HAIL ON ST. SIMONS ISLAND.
&&
SPCLocal storm report, May 23, 12:05 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 AM EDT WED MAY 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM LIGHTNING 7 SW WOODBINE 30.89N 81.81W
05/22/2012 CAMDEN GA 911 CALL CENTER
911 CALL CENTER RELAYED THAT LIGHTNING STRUCK A
TRANSFORMER AT HWY 110 AND SPRINGHILL RD IN WOODBINE.
SEVERAL TREES CAUGHT ON FIRE. TIME IS ESTIMATED FROM
LIGHTNING DATA.
1018 PM TSTM WND DMG 5 WNW KINGSLAND 30.81N 81.75W
05/22/2012 CAMDEN GA EMERGENCY MNGR
EMA RELAYED REPORT OF POWERLINES DOWN AT HWY 40 AND
COLERAIN RD IN KINGSLAND.
1018 PM TSTM WND DMG 5 WNW KINGSLAND 30.81N 81.75W
05/22/2012 CAMDEN GA 911 CALL CENTER
911 DISPATCH REPORTED A MOTOR VEHICLE ACCIDENT IN THE
BROWNTOWN AREA DUE TO A TREE DOWN IN THE ROAD.
&&
SPCSpecial weather statement, May 23, 12:52 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1252 AM EDT WED MAY 23 2012 GAZ134>136-151-230530- APPLING-BACON-PIERCE-WAYNE- 1252 AM EDT WED MAY 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND SOUTHEASTERN BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 130 AM EDT... AT 1252 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF BRISTOL...OR 8 MILES NORTHWEST OF PATTERSON...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN AND BROADHURST THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3167 8194 3144 8184 3137 8229 3147 8237 TIME...MOT...LOC 0452Z 248DEG 16KT 3144 8224 TRABERT
Special weather statement, May 23, 1:28 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 128 AM EDT WED MAY 23 2012 GAZ135-136-151-230615- APPLING-PIERCE-WAYNE- 128 AM EDT WED MAY 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE...NORTHEASTERN PIERCE AND EXTREME SOUTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 AM EDT... AT 128 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF PATTERSON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PATTERSON...SCREVEN...BROADHURST...JESUP...GARDI AND DOCTORTOWN THROUGH 215 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3141 8172 3137 8218 3151 8223 3167 8183 TIME...MOT...LOC 0528Z 255DEG 16KT 3145 8213 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:05 PM EDT | Special Weather Statement | JAX | Bacon | 40 min |
| May 22, 8:17 PM EDT | Special Weather Statement | JAX | Ware | 43 min |
| May 22, 8:30 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| May 22, 8:35 PM EDT | Special Weather Statement | JAX | Charlton | 40 min |
| May 22, 8:41 PM EDT | Special Weather Statement | JAX | Appling | 49 min |
| May 22, 8:52 PM EDT | Special Weather Statement | JAX | Appling | 53 min |
| May 22, 9:03 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| May 22, 9:04 PM EDT | Special Weather Statement | JAX | Ware | 26 min |
| May 22, 9:20 PM EDT | Special Weather Statement | JAX | Charlton | 25 min |
| May 22, 9:24 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 51 min |
| May 22, 9:39 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| May 22, 10:00 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 45 min |
| May 22, 10:17 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 36 min |
| May 23, 12:52 AM EDT | Special Weather Statement | JAX | Wayne | 38 min |
| May 23, 1:28 AM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| May 23, 2:27 AM EDT | Special Weather Statement | JAX | Wayne | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.